MathSciNet Relay Station
MathSciNet bibliographic data
MR1232828 (94d:34007) 34A20 (33C10 34A25 34E05)
Dunster, T. M.; Lutz, D. A.; Schäfke, R. Convergent Liouville-Green expansions for second-order linear differential equations, with an application to Bessel functions. Proc. Roy. Soc. London Ser. A 440 (1993), no. 1908, 37–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement